# SDR REXA201100267

- Difficulty date: May 4, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N8877A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7877
- Aircraft time: 17,409 hours, 14,785 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Support
- Part number: 601370102
- Condition: Corroded
- Location: Rt Pylon
- Part time: 17,409 hours, 14,785 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT O/B ENGINE MOUNT SUPPORT P/N 601-37010-1 ON PYLON IS CORRODED.  REPAIRED IAW BOMBARDIER REO 601R-54-50-036.
